# SDR ASAA2015012910524

- Difficulty date: January 29, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500188
- Condition: Corroded
- Location: Bs 500-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT FLOOR SUPPORT SIDEPLATE IS CORRODED. BS 500H+8 - 500". ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, FIG 103, DETAIL D.  ORIGINAL MATERIAL THICKNESS WAS 0.040  IN IAW SRM 53-30-53-0I-2, MATERIAL THICKNESS REMAINING IS 0.025  IN, MATERIAL THICKNESS REMOVED IS 0.015 IN, DAMAGE BEYOND 10 PERCENT THICKNESS LIMIT.  ACCOMPLISHED SPLICE REPAIR TO RT FLOOR SUPPORT SIDEPLATE IAW SRM 53-00-53-2R-5 .
